Armenian Journal of Mathematics

Some fixed point theorems for pointwise R-weakly commuting hybrid mappings in metrically convex spaces

Singh, Amit and Dimri, R.C. and Joshi, Smita (2009) Some fixed point theorems for pointwise R-weakly commuting hybrid mappings in metrically convex spaces. Armenian Journal of Mathematics, 2 (4). pp. 135-145. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
211Kb

Abstract

In the present paper we prove some coincidence common fixed point theorems for a family of hybrid pairs of mappings in metrically convex spaces by using the notion of pointwise R-weakly commuting mappings.

Item Type:Article
Subjects:54-xx General topology
47-xx Operator theory
ID Code:191
Deposited By:Professor Anry Nersesyan
Deposited On:29 Dec 2009 17:15
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page